# SDR FDEA201001260260

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 31150338
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, ONE EACH CRACK FOUND AT FWD OTBD HOLE OF MID BULKHEAD. REFER EO F-5450-7-5005 P1 PG 19 STEP 1.8 FOR DETAILS.  CRACKED FWD OTBD HOLE ON NR 1 PYLON MID BULKHEAD REPAIRED IAW EA NR F-5450-135810 (LT PYLON MID-BULKHEAD LOWER FLANGE INBD CRACK REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
